Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 3, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Mar 12, 2006, 5:39 AM CST for Harvey County, Sedgwick County, Kansas. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 5:39 AM CST (11:39 UTC)
- Expired
- Mar 12, 2006, 6:17 AM CST
- In force
- 38 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Harvey County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 27 km from the middle of the area, began a volume at 11:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 5:47 AM CST | HAIL 1.25 | 8 Se Newton, KS | |
| Mar 12, 5:53 AM CST | HAIL 0.75 | 1 S Newton, KS | REPORTED 1 MILE SOUTH OF THE NEWTON CITY LIMITS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 5:04 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 11.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3441 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 121140 SVRICT KSC079-173-121245- /O.NEW.KICT.SV.W.0003.060312T1139Z-060312T1245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 539 AM CST SUN MAR 12 2006 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS. HARVEY COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 645 AM CST. * AT 538 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 6 MILES NORTHEAST OF VALLEY CENTER...OR ABOUT 10 MILES SOUTH OF NEWTON...MOVING NORTHEAST AT 50 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ANDALE...BEL AIRE...BENTLEY...COLWICH...HALSTEAD...HESSTON... KECHI...MAIZE...NEWTON...NORTH NEWTON...PARK CITY...SEDGWICK... VALLEY CENTER...WALTON...NORTHEAST WICHITA AND JABARA AIRPORT THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS... A SECOND SEVERE THUNDERSTORM WAS LOCATED ABOUT 2 MILES NORTH OF THE TOWN OF MAIZE. THIS STORM WAS ALSO MOVING NORTHEAST AT 50 MPH AND WILL LIKELY PRODUCE HAIL TO QUARTER SIZE. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3772 9768 3772 9720 3817 9716 3817 9757 $$ CARUSO
3 follow-up statements
000 WWUS53 KICT 121152 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 552 AM CST SUN MAR 12 2006 KSC079-173-121245- /O.CON.KICT.SV.W.0003.000000T0000Z-060312T1245Z/ HARVEY KS-SEDGWICK KS- 552 AM CST SUN MAR 12 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN SEDGWICK AND HARVEY COUNTIES UNTIL 645 AM CST... AT 548 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF WHITEWATER...OR 7 MILES SOUTHEAST OF NEWTON...AND MOVING NORTHEAST AT 50 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF HARVEY AND NORTHERN SEDGWICK COUNTIES...INCLUDING THE TOWN OF WALTON. A SECOND SEVERE THUNDERSTORM WAS LOCATED 1 MILE SOUTH OF THE TOWN OF SEDGWICK...MOVING NORTHEAST AT 50 MPH. LARGE HAIL WAS INDICATED WITH THIS STORM. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3772 9768 3772 9720 3817 9716 3817 9757 $$ CARUSO
000 WWUS53 KICT 121205 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 604 AM CST SUN MAR 12 2006 KSC173-121214- /O.CAN.KICT.SV.W.0003.000000T0000Z-060312T1245Z/ SEDGWICK KS- 604 AM CST SUN MAR 12 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SEDGWICK COUNTY HAS BEEN CANCELLED... AT 558 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3793 9763 3793 9718 3817 9716 3817 9757 $$ KSC079-121245- /O.CON.KICT.SV.W.0003.000000T0000Z-060312T1245Z/ HARVEY KS- 604 AM CST SUN MAR 12 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR HARVEY COUNTY UNTIL 645 AM CST... AT 558 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR NEWTON...AND MOVING NORTHEAST AT 50 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY NORTHEASTERN HARVEY COUNTY...INCLUDING THE TOWNS OF NORTH NEWTON...NEWTON AND WALTON. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3793 9763 3793 9718 3817 9716 3817 9757 $$ BOWMAN
000 WWUS53 KICT 121217 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 617 AM CST SUN MAR 12 2006 KSC079-121227- /O.CAN.KICT.SV.W.0003.000000T0000Z-060312T1245Z/ HARVEY KS- 617 AM CST SUN MAR 12 2006 ...THE SEVERE THUNDERSTORM WARNING FOR HARVEY COUNTY HAS BEEN CANCELLED... AT 615 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED. LAT...LON 3793 9763 3793 9718 3817 9716 3817 9757 $$ BOWMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 4:41 AM CST, 58 minutes earlier.
Area forecast discussion, Mar 12, 4:41 AM CST, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 441 AM CST SUN MAR 12 2006 .UPDATE... RECENTLY SENT FORECAST UPDATE TO EXPAND SLIGHT CHANCE OF MORNING THUNDERSTORMS WESTWARD THROUGH SOUTH CENTRAL AND CENTRAL KS. RADAR/SATELLITE SHOW ISOLATED ELEVATED CONVECTION DEVELOPING IN SOUTH CENTRAL KS AS 45 KT LOW-LEVEL JET FOCUSES THETA-E ADVECTION INTO SOUTH CENTRAL KS. RUC40 SOUNDINGS PROG UP TO 1,000 CAPE ABOVE 850 MB THIS MORNING...AND WITH STRONG 800-500 MB SHEAR PRESENT...ITS POSSIBLE FOR A FEW SEVERE STORMS WITH LARGE HAIL. && .PREV DISCUSSION... /ISSUED 238 AM CST SUN MAR 12 2006/ DISCUSSION... FORECAST CONCERNS ARE THUNDERSTORM CHANCES IN EXTREME SOUTHEAST KS TODAY AND STRONG WINDS/EXTREME FIRE DANGER AREAWIDE TODAY. TODAY: CYCLOGENESIS UNDERWAY EARLY THIS MORNING IN SOUTHEAST CO WITH A STATIONARY FRONT SOUTHEASTWARD FROM THE LOW ACROSS NORTHERN OK. MODELS SUGGEST SOME STRENGTHENING OF THE LOW AS IT REACHES KANSAS CITY AREA BY EVENING AS A STRONG SHORTWAVE TROF EJECTS OUT OF SOUTHWEST OVER THE CENTRAL PLAINS. NOT OUT OF THE QUESTION TO GET ISOLATED EARLY MORNING CONVECTION IN SOUTHEAST KS WITH 850 THETA-E ADVECTION UNDERWAY BENEATH DIFFLUENT UPPER FLOW PATTERN. OTHERWISE WARM FRONT WILL LIFT NORTHWARD OF FORECAST AREA THIS MORNING...WITH TRAILING NORTH TO SOUTH DRYLINE THROUGH THE FLINT HILLS. SBCAPE OF AROUND 2,000 J/KG WITH VERY IMPRESSIVE DEEP LAYER SHEAR PROGGED THIS AFTERNOON. AS DRYLINE MIXES SLOWLY EASTWARD OUT OF EXTREME SOUTHEAST KS BY 00Z...STRONG SURFACE PRESSURE FALLS (5 TO 9 MB/6 HR) IN RESPONSE TO STRONG SHORTWAVE TROF ENTERING WESTERN KS MAY ALLOW ENOUGH CONVERGENCE FOR A SUPERCELL OR TWO TO INITIATE OVER EXTREME SOUTHEAST KS MID-LATE PM...BEFORE STORMS MOVE RAPIDLY EAST INTO WESTERN MO. THUS WILL MAINTAIN 20-30 POP THERE WITH MENTION OF SEVERE...ALTHOUGH WE THINK SIGNIFICANT SEVERE MORE LIKELY TO OUR EAST AS STORMS WILL NOT HAVE MUCH RESIDENT TIME IN SOUTHEAST KS TO MATURE (STORM MOTION VECTOR 250/45 KT). MEANWHILE...DRY ADIABATIC SURFACE TO 700 MB LAPSE RATES BEHIND DRYLINE AND SUNSHINE WILL ALLOW STRONG MID LEVEL WINDS TO MIX DOWNWARD TOWARD SURFACE VIA MOMENTUM TRANSFER. PLANNING TO EXPAND WIND ADVISORY INTO FLINT HILLS. MOST CONFIDENT ON REACHING WIND ADVISORY CRITERIA IN SOUTH CENTRAL KS/FLINT HILLS AS OPPOSED TO CENTRAL KS. FIRE DANGER WILL BE EXTREME RESULTING FROM THE STRONG WINDS...WARM TEMPERATURES...AND 15 TO 30% RH. TONIGHT-TUESDAY: NOT MUCH IN WAY OF WRAP-AROUND MOISTURE BEHIND POSITIVELY-TILTED DEPARTING STRONG SHORTWAVE TROF. THEREFORE...ONLY ANTICIPATING A PERIOD OF LOWER-MIDDLE CLOUDS IN MAINLY CENTRAL/SOUTHEAST KS OVERNIGHT INTO MIDDAY MONDAY BEHIND THE COLD FRONT DURING THE PERIOD OF STRONGEST COLD AIR ADVECTION. COOLER PACIFIC AIRMASS TO BUILD IN FOR MONDAY INTO TUESDAY. WEDNESDAY-FRIDAY: MEDIUM RANGE GUIDANCE CONTINUES TO PROG A SHORTWAVE TROF SWEEPING THROUGH THE CENTRAL PLAINS LATER WEDNESDAY INTO EARLY THURSDAY. HOWEVER...IT APPEARS ANY MEANINGFUL GULF MOISTURE RETURN WILL BE SHUNTED TO OUR EAST/SOUTHEAST. THEREFORE CONTINUING DRY FORECAST. SOUTHERLY FLOW AHEAD OF WAVE SHOULD ALLOW US TO WARM UP TO ABOVE NORMAL TEMPERATURES WEDNESDAY. THIS TO BE FOLLOWED BY MIX OF COOLER PACIFIC/CANADIAN AIR WEDNESDAY NIGHT THROUGH FRIDAY...HOWEVER TEMPERATURES STILL AROUND SEASONAL NORMS. SATURDAY-SUNDAY: GFS AND ECMWF SHOW AN UPPER TROF SETTLING INTO THE SOUTHWEST CONUS DURING THIS TIMEFRAME. FLOW BECOMES MORE SOUTHERLY AHEAD OF THIS UPPER TROF AND THE GFS HINTS THAT GULF MAY TRY TO OPEN UP LATE IN THE WEEKEND POSSIBLY WARRANTING A SLIGHT CHANCE OF SHOWERS ON SUNDAY. CARUSO && PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 75 37 53 27 / 10 10 5 5 HUTCHINSON 71 36 51 26 / 10 10 10 5 NEWTON 73 37 51 26 / 10 10 10 5 ELDORADO 76 38 52 26 / 20 10 10 5 WINFIELD-KWLD 77 39 55 27 / 10 10 5 0 RUSSELL 67 31 49 23 / 10 10 10 5 GREAT BEND 67 33 50 24 / 10 10 10 5 SALINA 68 34 49 24 / 20 10 10 5 MCPHERSON 70 35 50 25 / 10 10 10 5 COFFEYVILLE 81 42 56 26 / 30 10 5 0 CHANUTE 80 41 52 25 / 30 10 10 0 IOLA 79 41 51 25 / 30 20 10 5 PARSONS-KPPF 80 41 54 26 / 30 10 5 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON SUNDAY TO 6 PM SUNDAY FOR KSZ032-033- 047>053-067>070-082-083-091>094-098. &&
Hazardous weather outlook, Mar 11, 4:15 PM CST, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 415 PM CST SAT MAR 11 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-121200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 415 PM CST SAT MAR 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE TONIGHT ACROSS PORTIONS OF SOUTHEAST KANSAS. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIND ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM SUNDAY. PLEASE THE LATEST WIND ADVISORY FOR MORE DETAILS. WILDFIRE DANGER WILL BE EXTREME ACROSS CENTRAL, SOUTH CENTRAL AND SOUTHEAST KANSAS ON SUNDAY...RESULTING FROM WELL ABOVE NORMAL TEMPERATURES...STRONG SOUTHWESTERLY WINDS...AND LOW HUMIDITY VALUES. ON SUNDAY...THERE WILL BE CHANCE OF THUNDERSTORMS FOR SOUTHEASTERN KANSAS...MAINLY ALONG AND EAST OF A YATES CENTER TO SEDAN LINE. THIS WILL BE PRIMARILY DURING THE AFTERNOON HOURS AS A DRYLINE MOVES EASTWARD THROUGH THE AREA. THESE STORMS MAY BE SEVERE WITH HAIL AND WINDS THE MAIN HAZARDS. STAY TUNED FOR LATER FORECASTS AND OUTLOOKS REGARDING DETAILS AND ANY CHANGES IN EXPECTATIONS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP CARUSO/BOWMAN
In the hours before
Special weather statement, Mar 12, 4:56 AM CST, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 456 AM CST SUN MAR 12 2006 KSZ069-083-093-121130- BUTLER-COWLEY-SEDGWICK- 456 AM CST SUN MAR 12 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUTLER...COWLEY AND SEDGWICK COUNTIES... AT 454 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MULVANE...OR 14 MILES SOUTH OF DOWNTOWN WICHITA...AND MOVING NORTHEAST AT 40 MPH. PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Local storm report, Mar 12, 5:01 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
501 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 AM HAIL 6 W MULVANE 37.48N 97.35W
03/12/2006 E0.75 INCH SEDGWICK KS AMATEUR RADIO
&&
JMCLocal storm report, Mar 12, 5:17 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
517 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 AM HAIL ANDOVER 37.69N 97.14W
03/12/2006 M1.00 INCH BUTLER KS BROADCAST MEDIA
KFDI RADIO SPOTTER,
&&
ESLocal storm report, Mar 12, 5:19 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
519 AM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM HAIL N ANDOVER 37.69N 97.14W
03/12/2006 M0.88 INCH BUTLER KS TRAINED SPOTTER
&&
ESSpecial weather statement, Mar 12, 5:33 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 533 AM CST SUN MAR 12 2006 KSZ052-053-121200- CHASE-MARION- 533 AM CST SUN MAR 12 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHASE AND MARION COUNTIES... AT 528 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF BURNS...OR 14 MILES SOUTH OF MARION...AND MOVING NORTHEAST AT 50 MPH. DIME SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 5:06 AM CST | Severe Thunderstorm Warning | ICT | Butler | 42 min |
| Mar 12, 5:59 AM CST | Severe Thunderstorm Warning | ICT | Butler, Chase | 54 min |
| Mar 12, 7:13 AM CST | Severe Thunderstorm Warning | ICT | Marion | 30 min |
| Mar 12, 7:58 AM CST | Severe Thunderstorm Warning | ICT | Marion | 27 min |
| Mar 12, 12:03 PM CST | Severe Thunderstorm Warning | ICT | Cowley | 24 min |
| Mar 12, 12:11 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 57 min |
| Mar 12, 12:20 PM CST | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 55 min |
| Mar 12, 12:47 PM CST | Severe Thunderstorm Warning | ICT | Wilson | 58 min |
| Mar 12, 12:55 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery, Wilson | 51 min |
| Mar 12, 1:07 PM CST | Severe Thunderstorm Warning | ICT | Allen, Woodson | 53 min |
| Mar 12, 1:10 PM CST | Tornado Warning | ICT | Allen, Woodson | 50 min |
| Mar 12, 1:17 PM CST | Tornado Warning | ICT | Wilson | 23 min |
| Mar 12, 1:30 PM CST | Tornado Warning | ICT | Neosho | 36 min |
| Mar 12, 1:33 PM CST | Tornado Warning | ICT | Allen | 39 min |
| Mar 12, 1:50 PM CST | Tornado Warning | ICT | Neosho | 17 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.